# SDR IXXA2023081001

- Difficulty date: August 10, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N395CM
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 313T12462
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON ACCESS 441AT AFT T.A.I. DUCT SUPPORT COLLAR CRACKED AT BULKHEAD PASS THRU.
